# SDR RAIA201902123101

- Difficulty date: January 31, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 61-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL FR 61-65 HAS CORROSION AROUND NUTPLATES-          FLOOR SILL FOUND TO BE OUT OF LIMITS. STARTED REMOVING FLOOR SILL. REMOVED THE CARBON RING LOWER TO FOM. REMOVED FLOOR SILL, PROCURED NEW FLOOR SILL. REQUIRE LOCATING HOLES AND INSTALLATION. INSTALLED FLOOR SILL, REQUIRE COMPOSITE RING BOTTOM PART TO BE INSTALLED. INSTALLED BOTTOM CARBON FIBER RING AT FR 61.
